BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 1 >

Please use this identifier to cite or link to this item:

Title: Empirical Bayes Test for the Parameter of Exponential-Weibull Distribution under Negative Associated Samples
Authors: Li, Naiyi
Li, Yongming
Keywords: Negative associated samples
empirical Bayes test
asymptotic optimality
convergence rates
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 1, (2014), 77p-88p
Abstract: By using weighted kernel-type density estimator, the empirical Bayes test rules for parameter of Exponential-Weibull distribution are constructed and the asymptotically optimal property is obtained under negative associated samples. It is shown that the convergence rates of the proposed EB test rules can arbitrarily close to O(n^−1/2) under very mild conditions. 2010 Mathematics Subject Classification: 62C12, 62F12.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 1

Files in This Item:

File Description SizeFormat
2014-077-088.pdf461.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License